Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 71, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2023, 8:46 PM MDT for Crowley County, Pueblo County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2023, 8:46 PM MDT (02:46 UTC)
- Expired
- May 29, 2023, 9:15 PM MDT
- In force
- 29 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.8 hours before the alert went out and 358 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 2099 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
642
WUUS55 KPUB 300246
SVRPUB
COC025-101-300315-
/O.NEW.KPUB.SV.W.0071.230530T0246Z-230530T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
846 PM MDT Mon May 29 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Crowley County in southeastern Colorado...
East central Pueblo County in southeastern Colorado...
* Until 915 PM MDT.
* At 845 PM MDT, a severe thunderstorm was located near Olney
Springs, or 29 miles northwest of La Junta, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Olney Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3815 10396 3820 10408 3832 10408 3838 10407
3847 10399 3844 10376 3837 10358
TIME...MOT...LOC 0245Z 223DEG 21KT 3826 10396
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe1 follow-up statement
412
WWUS55 KPUB 300302
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
902 PM MDT Mon May 29 2023
COC025-101-300315-
/O.CON.KPUB.SV.W.0071.000000T0000Z-230530T0315Z/
Crowley CO-Pueblo CO-
902 PM MDT Mon May 29 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR NORTHWESTERN CROWLEY AND EAST CENTRAL PUEBLO COUNTIES...
At 902 PM MDT, a severe thunderstorm was located 8 miles north of
Crowley, or 29 miles northwest of La Junta, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Olney Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3815 10396 3820 10408 3832 10408 3838 10407
3847 10399 3844 10376 3837 10358
TIME...MOT...LOC 0302Z 223DEG 21KT 3831 10390
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:52 PM MDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 29, 2:52 PM MDT, 5 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 252 PM MDT Mon May 29 2023 .SHORT TERM...(This evening through Tuesday) Issued at 247 PM MDT Mon May 29 2023 Key Message: 1) Isolated strong storms possible over the far eastern plains this evening. 2) A somewhat better chance of strong storms tomorrow over the eastern plains. Currently... A few storms were trying to get their acts together over the Palmer divide at 2 pm, with an isolated storm or tow on the Raton Mesa. Otherwise skies mostly sunny region-wide. Ambient temps were mostly in the 80-85F range, with mid 70s plains. Rest of Today and Tonight... Not much of the way of any thunder is expected over the region until later this afternoon when storms will likely ramp up a bit as a sfc trough pushes eastward over NE CO. A few stronger storms will be possible late this afternoon and especially this evening over the Palmer Divide and pushing into Kiowa county late this evening. Directional shear is noted in the data as mid level flow is NW'rly while sfc winds are from the SE, so shear is somewhat favorable albeit weak (30kts or so). CAPE will likely be in the 1500-2000 J/kg range by later today, so some marginally svr hail and strong gusty winds possible. Will have to keep an eye for a tail-end Charlie storm over the far eastern plains this evening on the end of the sfc trough axis which would allow this storm to be in a more favorable environment. Storms elsewhere will be isolated, but gusty winds and small hail still possible. As was the case last night, some of the convection may last into the early morning hours. Tomorrow... Conditions will be a bit more favorable for stronger storms as moisture is fcst to improve, along with CAPE and Shear. These conditions will be most realized over the far eastern plains, and expect to see several storms over this region by late tomorrow afternoon. Some of these storms will be strong to possibly severe. Heavy rain will also become more of a threat. A good part of the far eastern plains is in a marginal risk for both severe convection and heavy rain threat. Max temps tomorrow will be similar to todays max temps, with temps approaching 90 across the far eastern plains. \/Ho .LONG TERM...(Tuesday night through Monday) Issued at 247 PM MDT Mon May 29 2023 Key messages: 1) On Tuesday evening, scattered thunderstorms expected over the eastern plains, some storms could be severe. 2) On Wednesday, there will be more widely scattered to numerous showers and thunderstorms developing during the afternoon and evening hours. There will be a greater chance of severe thunderstorms, mainly east of the I-25 corridor, and especially over the far eastern plains late. 3) On Thursday through Friday, numerous showers and thunderstorms are expected over the plains late afternoon/evening and more isolated from the I-25 corridor and westward over the higher terrain. There could be some stronger, or even severe thunderstorms over the plains. 4) On Saturday through Monday, numerous showers and thunderstorms could potentially impact southeast Colorado with the risk of flooding. There will be a lesser chance of severe weather. 5) Temperature trend for the next week looks to be right around the seasonal average for the next few days, then gradually cooling down by the end of the week and through the weekend with a slight rebound early next week. Detailed discussion: Tuesday evening... As the cut-off U/L low begins to slowly propagate eastward over California, it will begin to tap into more sub-tropical moisture over Mexico and bring it up over the region. With the increasing moisture available, there will be better development of thunderstorms over the higher terrain throughout the afternoon on Tuesday, which will eventually move out over into the plains as mid- level shear increases and are expected to become more organized during the evening hours as they do. With less CIN (capping) and better shear of 40 to 50 kts over some locations over the far eastern plains, as well as MUCAPE of near 3000 J/kg right along the CO/KS border, there will likely be a few storms that become stronger or even severe these storms continue to move further eastward going into the late evening hours. The HRRR is hinting at the development of a possible QLCS that initiates over western Kiowa/Bent/Eastern Las Animas counties right around 6 PM, then pushes to the CO/KS border by around 8 PM. The NAMNest 4km is similar, except that the line in more disorganized and cells are more discrete. It also displays a possible supercell over the far southeastern corner of Baca County at 8 PM. Given that some of the best CAPE is over this area, this seems probable. The main threat with these severe storms will be large hail, of possibly up to 2 inches or greater in diameter, and strong gusty outflow winds to 70 mph or greater. While the risk of tornadogenesis is minimal, there are some areas of higher 0-1km SRH approaching 300 m^2s^-2, so a brief landspout, or even a weak tornado can't be ruled out. Most likely area of this occurring would be over eastern Las Animas and Baca counties, just downwind of the Raton Mesa area. Storms should eventually move out of the CWA by around 10 PM or shortly thereafter. However, some of the CAMs, such as the HRRR, are showing possible showers or even thunderstorms initiating behind the convective line due to outflows going into the early morning hours on Wednesday. Otherwise, skies should become mostly clear across all of the CWA with temperatures dropping down into the mid 50s across most of the plains, with low to mid 40s in the upper Arkansas River Valley and San Luis Valley, and generally in the 30s for the higher terrain. Wednesday through Thursday... The negatively tilted trough over the western states is going to continue to slowly propagate eastward towards the region. There continues to be some slight disagreement with the position of this U/L low over the southwestern CONUS between the deterministic models, although they are beginning to tighten up more. The GFS still appears to keep the progression to be quicker towards the northeast than the other models, and has the low centered almost directly above the Four Corners area by 6 AM on Thursday morning. If the GFS and ECMWF resolves this better than the other models, there will be a more ample amount of moisture in the mid levels feeding up from Texas. Nevertheless, there appears to be sufficient enough moisture between all of the models that will be streaming up from the south to allow for widely scattered to numerous showers and thunderstorms to develop over the region by late morning and through the afternoon. CAMs have been consistent in showing very strong southeasterly flow over the plains with dewpoints of 60 degrees advecting up over the southeastern plains with high levels of MLCAPE and theta-e to likely support the development of some severe thunderstorms by later in the afternoon and evening over a good portion of the plains. Furthermore, increasing low-level shear will allow for SRH values to favor supercell development and the threat for tornadogenesis, especially over the far eastern plains. On Thursday, the progression of the U/L low towards the northeast will result in it being absorbed into the long-wave trough upstream as the axis becomes more negatively tilted. This will increase instability and moisture over the plains due to southerly flow in the mid-levels, with more numerous showers and thunderstorms developing, especially during the afternoon and evening hours over the far eastern plains. Deterministic models do agree that it will become more dry slotted over the higher terrain as mid-level flow becomes more southwesterly over this area with the approaching U/L low. Because of this, thunderstorms will be more isolated in nature mainly over the I-25 corridor and westward, over the higher terrain. There could be the possibility of some severe storms again by later in the afternoon and evening over the eastern plains with better shear and low-level moisture already in place. With advancement of the trough slowly towards the region, a slight cooling trend will begin. Friday through Monday... Ensembles have been showing better PWAT anomalies which align more with deterministic models than in previous days over the region, with well-above precipitation becoming more likely from Friday and through the weekend into Monday. Deterministic models continue to show the development of a cut-off low positioned more to the north now, over northwestern Colorado on Friday and remaining nearly quasi- stationary through the weekend. This will further increase moisture and instability as colder air aloft moves overhead, with more widely scattered showers and thunderstorms expected, especially after noon. There could be a few severe storms over the eastern plains on Friday evening, but there will be a lesser chance of severe thunderstorms on Saturday through Monday as the lower levels become cooler and more stable. It is becoming more evident, with southeasterly winds at all levels and deep layer sub-tropical moisture advection that there could be potentially high impacts for southeast Colorado due to flooding, especially for the burn scars and urbanized areas. Moreover, deterministic models also show troughing over the southwestern CONUS, as well as downstream, which will likely keep mid-level moisture confined over the region going into early next week. Due to an upper level low moving over the area with extensive cloud cover, it will also be considerably cooler for high temperatures going into the weekend, especially by Sunday. There will be a slight rebound in temperatures on Monday, although still below the seasonal average. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 247 PM MDT Mon May 29 2023 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. Winds will be diurnally driven. However, there will be a bit better chance of thunder during tomorrow afternoon at KPUB and especially KCOS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...STEWARD AVIATION...HODANISH
Hazardous weather outlook, May 29, 11:03 AM MDT, 9 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1103 AM MDT Mon May 29 2023 COZ058>089-093>099-301715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1103 AM MDT Mon May 29 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible this afternoon and into the evening hours. Storms will initiate over the mountains by mid afternoon and move onto the plains late this afternoon or early evening. The isolated activity will last well into the evening hours over the plains. One or two storms may be on the stronger side, especially over the greater Kiowa county region later this evening. Wind gusts to 50 to 60 mph will be possible along with hail up to the size of nickels. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Daily chances for afternoon and evening showers and thunderstorms are expected to persist through the period, with an overall increase in coverage by late in the period. Excessive rainfall will be possible from Wednesday onwards on the southeast plains, with chances for excessive rainfall over the high country moving in over this weekend as well. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 34/34
In the hours before
Special weather statement, May 29, 6:55 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
655 PM MDT Mon May 29 2023
COZ086-300145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
655 PM MDT Mon May 29 2023
...A strong thunderstorm will impact portions of northwestern Pueblo
County through 745 PM MDT...
At 654 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 14 miles northwest of Pueblo, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Pueblo, Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3835 10490 3851 10485 3851 10449 3828 10452
TIME...MOT...LOC 0054Z 268DEG 12KT 3841 10481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 29, 7:33 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
733 PM MDT Mon May 29 2023
COZ086>088-300215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
733 PM MDT Mon May 29 2023
...A strong thunderstorm will impact portions of northeastern
Huerfano, north central Las Animas and southeastern Pueblo Counties
through 815 PM MDT...
At 733 PM MDT, Doppler radar was tracking a strong thunderstorm 23
miles northeast of Walsenburg, or 26 miles south of Pueblo, moving
east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Huerfano, north central Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3775 10464 3801 10461 3810 10407 3773 10407
TIME...MOT...LOC 0133Z 266DEG 27KT 3789 10450
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 29, 7:59 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
759 PM MDT Mon May 29 2023
COZ086-300245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
759 PM MDT Mon May 29 2023
...A strong thunderstorm will impact portions of northeastern Pueblo
County through 845 PM MDT...
At 759 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 11 miles northeast of Pueblo, moving east at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3835 10454 3842 10455 3850 10439 3851 10431
3835 10435
TIME...MOT...LOC 0159Z 270DEG 6KT 3841 10451
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, May 29, 8:10 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
810 PM MDT Mon May 29 2023
COZ086-300300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
810 PM MDT Mon May 29 2023
...A strong thunderstorm will impact portions of northeastern Pueblo
County through 900 PM MDT...
At 810 PM MDT, Doppler radar was tracking a strong thunderstorm near
Avondale, or 12 miles east of Pueblo, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3807 10443 3833 10450 3842 10417 3813 10409
TIME...MOT...LOC 0210Z 237DEG 11KT 3826 10439
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
KTSpecial weather statement, May 29, 8:14 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
814 PM MDT Mon May 29 2023
COZ086-089-093-300300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
814 PM MDT Mon May 29 2023
...A strong thunderstorm will impact portions of northwestern Otero,
southwestern Crowley and east central Pueblo Counties through 900 PM
MDT...
At 814 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fowler, or 30 miles west of La Junta, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowler, Ordway, Manzanola, Olney Springs and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3800 10405 3809 10422 3833 10397 3822 10366
TIME...MOT...LOC 0214Z 221DEG 22KT 3811 10407
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, May 29, 8:37 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
837 PM MDT Mon May 29 2023
COZ086-093-300315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
837 PM MDT Mon May 29 2023
...Strong thunderstorms will impact portions of southwestern Otero
and southeastern Pueblo Counties through 915 PM MDT...
At 836 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles south of Fowler to 16 miles southwest
of Manzanola to 17 miles north of Delhi. Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rocky Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3808 10373 3793 10372 3778 10387 3782 10420
3791 10414 3804 10409
TIME...MOT...LOC 0236Z 266DEG 16KT 3796 10407 3792 10406 3788 10410
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 29, 6:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 29, 6:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| May 29, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| May 29, 6:55 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| May 29, 7:04 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 56 min |
| May 29, 7:33 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| May 29, 7:59 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| May 29, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 36 min |
| May 29, 8:10 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| May 29, 8:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| May 29, 8:24 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 51 min |
| May 29, 8:33 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 27 min |
| May 29, 8:37 PM MDT | Special Weather Statement | PUB | Otero | 38 min |
| May 29, 9:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| May 29, 10:23 PM MDT | Special Weather Statement | PUB | Bent, Kiowa | 37 min |
| May 30, 2:31 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| May 30, 3:10 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 30, 3:12 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| May 30, 3:44 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| May 30, 3:53 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 30, 3:58 PM MDT | Tornado Warning | PUB | Prowers | 17 min |
| May 30, 4:12 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 22 min |
| May 30, 4:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 30, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 42 min |
| May 30, 4:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 30, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| May 30, 5:10 PM MDT | Tornado Warning | PUB | Prowers | 35 min |
| May 30, 5:13 PM MDT | Special Weather Statement | PUB | Prowers | 62 min |
| May 30, 5:37 PM MDT | Special Weather Statement | PUB | Baca | 53 min |
| May 30, 5:39 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| May 30, 5:47 PM MDT | Special Weather Statement | PUB | Elbert | 28 min |
| May 30, 5:57 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.